Jake, how long were you on Klonopin and how much did you take?
Member has chosen to not make this information public.
Member not yet following any Pages.
@jakedduck1 Since April, my PCP went from 0.25mg to 1mg, and stayed there for 2 months. Then dropped me to 0.5mg, which is where I am still holding. My new neurologist seems very familiar with benzo withdrawals, and even said their rule of thumb for tapering is, having the patient tell them when they feel they can go down, or hold.
Thank you Helen! Thankfully I have met with my new neurologist, and they will definitely take over prescribing my Klonopin and help me taper, according to how I feel. They are familiar with patients who develop tolerance and withdrawals. So I am thankful to have found help. So far, I am two weeks into my big drop from the last doctor. I just have minor tremors off and on, some days hardly at all, some days not too bad. Today, I seem to have slight muscle weakness in my arms and legs. I haven't had any issues with mood so far. I pray it stays that way. I will keep you updated as I go down. Thank you all for listening.
I really think I am going to look into the liquid titration method. I was in that group last year when I cut my tapers, just like you, but followed them in case I had to change. Looks like many of them did fairly well, or at least didn't seem to have the severe side effects as those who did Ashton.
Yes, I plan to ask my neurologist to take over. As I said, I did a taper very slowly last year, that took several months and I did well. I should have never let her increase my dose then drop it. I know she meant no harm, but this was definitely not the call for a family physician and she should have rushed my referral to the new neurologist. Well, here I am. I am going to do the best I can, and pray for God's help.
Hi everyone, I need help! I have been here previously and tapered my Klonopin last year from 1.25 mg to 0.25mg and did well. Recently, my myoclonic jerks, which is why I took Klonopin for last 11 years, started to act up. My PCP increased me to 0.5mg then to 1mg. I took it for a short while and I told her I thought I was developing a tolerance to Klonopin since my jerking was starting. She dropped me from 1mg to 0.5mg. I knew this was too fast! But this is how she sent my refill and now I have developed withdrawals! I get waves of feeling shaky, nausea, lightheadedness, and a buzzing kind of feeling. I heard people call this vibrations. Anyway, I hate to increase my dose to feel better since I've been at it a week, but scared how to proceed with a slow taper now. If I stay at 0.5 for a while, will it stop, or now do I keep rolling with the taper since I have withdrawals?